# SDR CALA2025092909382

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 49,808 hours, 6,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD100260201
- Part serial: AD25032148
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,337 hours, 161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER LIGHTS, 2 EACH, OUT OF THE 4 ARE OUT AND COACH SEATS 33F -37F ARE ALSO OUT.  ALSO SEATS 33D-38D ARE ALSO OUT. DOOR 2 LEFT LIGHTS THAT WERE OUT ARE THE WORK LIGHTS, NOT THE EMERGENCY LIGHTS. WHEN WORK LIGHT SWITCHES DEPRESSED ON THE JUMPSEAT, LIGHTS ILLUMINATE. FOUND MESSAGE 33-11726.  REMOVED AND REPLACED WCU 26 AT SEAT 39D REF. AMM DMC-B787-A-33-51-07-01A-520A-A AND DMC-B787-A-33-51-07-01A-720A-A. REQUIRES SOFTWARE LOAD AND OPS CHECK. ACCOMPLISHED SOFTWARE LOAD IAW MM 33-51-07-04A-750A-A. NO HELP. CONTINUED WITH FIM33-50-F1-E7A-421A-A, DISCONNECTED AND RECONNECTED FLOOR LIGHTS ONE AT A TIME. ONCE RECONNECTED ALL EMERGENCY LIGHTS OPS CHECK GOOD IAW MM 33-51-00-07A-343A-A.
